MathSciNet Relay Station
MathSciNet bibliographic data
MR580602 (82a:57005) 57M25
Giffen, Charles H. Link concordance implies link homotopy. Math. Scand. 45 (1979), no. 2, 243–254.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement